Volume 11, Issue 3
On the Convergence of a $C^0$ Finite Element Method for Thin Plate Bending

Chong-xi Zhan

DOI:

J. Comp. Math., 11 (1993), pp. 215-224

Published online: 1993-11

Preview Full PDF 127 1796
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-11-215, author = {}, title = {On the Convergence of a $C^0$ Finite Element Method for Thin Plate Bending}, journal = {Journal of Computational Mathematics}, year = {1993}, volume = {11}, number = {3}, pages = {215--224}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9321.html} }
TY - JOUR T1 - On the Convergence of a $C^0$ Finite Element Method for Thin Plate Bending JO - Journal of Computational Mathematics VL - 3 SP - 215 EP - 224 PY - 1993 DA - 1993/11 SN - 11 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9321.html KW - AB -
Chong-xi Zhan. (1970). On the Convergence of a $C^0$ Finite Element Method for Thin Plate Bending. Journal of Computational Mathematics. 11 (3). 215-224. doi:
Copy to clipboard
The citation has been copied to your clipboard